A Bayesian analysis of the Conway-Maxwell-Poisson cure rate model


Autoria(s): Cancho, Vicente G.; Castro, Mario de; Rodrigues, Josemar
Contribuinte(s)

UNIVERSIDADE DE SÃO PAULO

Data(s)

02/10/2013

02/10/2013

2012

Resumo

The purpose of this paper is to develop a Bayesian analysis for the right-censored survival data when immune or cured individuals may be present in the population from which the data is taken. In our approach the number of competing causes of the event of interest follows the Conway-Maxwell-Poisson distribution which generalizes the Poisson distribution. Markov chain Monte Carlo (MCMC) methods are used to develop a Bayesian procedure for the proposed model. Also, some discussions on the model selection and an illustration with a real data set are considered.

CNPq, Brazil [473333/2008-2, 305705/2009-1]

CNPq (Brazil)

Identificador

STATISTICAL PAPERS, NEW YORK, v. 53, n. 1,pp. 165-176, FEB, 2012

0932-5026

http://www.producao.usp.br/handle/BDPI/33972

10.1007/s00362-010-0326-5

http://dx.doi.org/10.1007/s00362-010-0326-5

Idioma(s)

eng

Publicador

SPRINGER

NEW YORK

Relação

STATISTICAL PAPERS

Direitos

restrictedAccess

Copyright SPRINGER

Palavras-Chave #SURVIVAL ANALYSIS #CURE RATE MODELS #LONG-TERM SURVIVAL MODELS #CONWAY-MAXWELL-POISSON (COM-POISSON) DISTRIBUTION #BAYESIAN ANALYSIS #WEIBULL DISTRIBUTION #COUNT DATA #SURVIVAL MODELS #OVERDISPERSION #MELANOMA #STATISTICS & PROBABILITY
Tipo

article

original article

publishedVersion